MathSciNet Relay Station
MathSciNet bibliographic data
MR1722235 33D45 (05A19 05A30 11B65 33E20)
Garrett, Kristina; Ismail, Mourad E. H.; Stanton, Dennis Variants of the Rogers-Ramanujan identities. Adv. in Appl. Math. 23 (1999), no. 3, 274–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement